# SDR 98ZZZX3096

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6899001E
- Condition: Failed
- Location: Combustion Sect
- Part time: 511 hours
- Component: 23063354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE AND FUEL NOZZLE SENT TO SHOP FOR ENGINE MAKING METAL.  REMOVED FUEL NOZZLE FROM COMBUSTION SECTION AND FOUND HEAVY CARBON BUILD-UP ON BOTTOM OF SHROUD HOUSING AND ALSO CARBON BUILD-UP INSIDE COMBUSTION LINER.  FUEL NOZZLE WAS SHIMMED AT .341 INCH.  CARBON BUILD-UP SEEMS TO BE CAUSED BY SMOKELESS LINERS.
